Open Access
Translator Disclaimer
March 2016 Approximation and generalized growth of solutions to a class of elliptic partial differential equations
Susheel Kumar, Girja S. Srivastava
Funct. Approx. Comment. Math. 54(1): 95-113 (March 2016). DOI: 10.7169/facm/2016.54.1.8

Abstract

In the present paper, we study the approximation and growth of solutions to a class of elliptic partial differential equations. The characterizations of generalized order and generalized type of solutions to a class of elliptic partial differential equations have been obtained in terms of approximation errors.

Citation

Download Citation

Susheel Kumar. Girja S. Srivastava. "Approximation and generalized growth of solutions to a class of elliptic partial differential equations." Funct. Approx. Comment. Math. 54 (1) 95 - 113, March 2016. https://doi.org/10.7169/facm/2016.54.1.8

Information

Published: March 2016
First available in Project Euclid: 22 March 2016

zbMATH: 06862337
MathSciNet: MR3477737
Digital Object Identifier: 10.7169/facm/2016.54.1.8

Subjects:
Primary: 30B10
Secondary: 30D20 , 32K05

Keywords: Analytic function , approximation errors , Generalized Order , Generalized Type , Helmholtz type equation , regular solution

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.54 • No. 1 • March 2016
Back to Top